# SDR 08FDEA01568

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A25276495056009
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LAVATORY COVER PANEL IS DAMAGED.  REMOVED DAMAGE.   PREPPED SURFACE FOR REPAIR;  POTTED;  LAYED UP WET LAY-UP REPAIR & REFINISHED SURFACE IAW SRM 51-77-12.
